# SDR DALA1147480927

- Difficulty date: August 8, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 60,509 hours, 46,120 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

RETURNED TO ATL DUE TO A REPORT OF A BURNING ODOR IN THE CABIN.  NO VISIBLE SMOKE SEEN WITH LIGHTS OFF, STILL HAD ODOR IN CABIN.  PERFORMED OPN 5088.  FOUND HYDRAULIC LEAK FROM RT T/R CONTROL VALVE LINE.  TORQUED SAME AND CLEANED APU INLET.  PERFORMED OPN 5090 ALTERNATE DUCT BURNOUT.  LEAK AND OPS CHECK GOOD.
